# SDR 96ZZZX3831

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727BE
- Make and model: Boeing 727-30
- Aircraft serial: 18933
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 5888D1
- Condition: Failed
- Location: Aux Fuel Sys
- Part time: 418 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK VALVE FAILED IN OPEN POSITION.  VALVE WAS INSTALLED IN AUXILIARY FUEL SYSTEM STC NR SA530NE CONFIGURATION NR 3.  INSTALLED PER DWG NR 200-1-503 FUEL SYSTEM.  AUXILARY FUEL KIT INSTALLED PER INSTALLATION MDL-200-1-141, REV. 1, DATED MAY 16, 1990.
